# SDR MALA964944

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 493
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING AN INSPECTION, FOUND FUSELAGE SKIN DENTED AFT OF CARGO DOOR AT FS 493.00 AND WL 75.00.  REMOVED DAMAGED AREA (8.00 INCHES BY 9.75 INCHES), FABRICATED REPAIR DOUBLER, REPAIR FILLER, AND INSTALLED IAW FAIRCHILD SRM 53-90-20, PAGES 64-65.  (X)
